Journal of Mathematical Physics, Analysis, Geometry
2021, vol. 17, No 2, pp. 163-174     ( to contents , go back )

The Interaction of an Infinite Number of Eddy Flows for the Hard Spheres Model

O.O. Hukalov

B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine, 47 Nauky Ave., Kharkiv, 61103, Ukraine

V.D. Gordevskyy

V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv, 61022, Ukraine

Received February 14, 2020, revised September 1, 2020.


In the paper, the explicit approximate solutions of the Boltzmann equation for the hard spheres model are obtained. They have the form of function series of Maxwellians with coeficient functions of a spatial coordinate and time. Sufficient conditions for minimizing the uniform-integral error between the parts of the Boltzmann equation for the constructed distribution are obtained.

Mathematics Subject Classification 2010: 76P05, 45K05, 82C40, 35Q55
Key words: Boltzmann equation, hard spheres, eddy ows, infinite modal distribution

Download 317671 byte View Contents